It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Muscle fasciculations, not tremors with ADs.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-06-2003, 12:00 PM   #1
    soia
    Newbie
     
    soia's Avatar
     
    Join Date: Sep 2003
    Location: NY USA
    Posts: 2
    soia HB User
    Question Muscle fasciculations, not tremors with ADs.

    Alright, I've taken many different Antidepressants and all have given me muscle bundle twitches. However, these twitches are in the fiber bundles and don't cause tremors.
    They occur all over the body, but occur most frequently in the thigh region. My doctor has not come across this with any other patient. Someone please tell me they experienced this and tell me your story. Thanks!

     
    Sponsors Lightbulb
       
    Old 09-06-2003, 12:49 PM   #2
    clairem80
    Junior Member
     
    clairem80's Avatar
     
    Join Date: Sep 2003
    Location: BC, Canada
    Posts: 18
    clairem80 HB User
    Post

    Oh my gosh! I thought I was the only one that experienced that! A couple years ago I started to take zoloft for major depression. The depression was pretty severe & soon my dr. had me on a fairly high does of drugs. I found that when I relaxed (sitting on the couch, lying in bed, etc.) the muscles in my legs would twitch. It was the weirdest feeling. It was really troublesome esp. when trying to fall asleep at night. I would get a twitch that would wake me up again. I talked to my dr. about it & she decreased the dose of zoloft my 25 mg. No more muscle twitches after that!

    ------------------
    Claire
    __________________
    Claire

     
    Old 09-07-2003, 01:26 PM   #3
    BethyM
    Senior Member
     
    BethyM's Avatar
     
    Join Date: Jun 2003
    Location: Reading, PA, USA
    Posts: 136
    BethyM HB User
    Post

    I got them when I tried lexapro for a few days...and they never went away! that was a few months ago...I just started zoloft, still have them...weird....I think they are related to anxiety....
    __________________
    bethym

     
    Old 10-06-2003, 11:31 AM   #4
    danmc15
    Senior Member
     
    danmc15's Avatar
     
    Join Date: Sep 2003
    Posts: 112
    danmc15 HB User
    Post

    I have had symptoms of what is known as Benign Fasciculation Syndrome, and Klonopin (gen. Clonazapem) which is a benzodiazapem, has been very effective in eliminating them (along with other symptoms of GAD).

     
    Old 10-07-2003, 10:46 AM   #5
    twinlake
    Junior Member
     
    twinlake's Avatar
     
    Join Date: Oct 2003
    Location: Frazee, MN USA
    Posts: 10
    twinlake HB User
    Post

    I had the same problem, even before I started on AD, the doctor said I had 'restless leg syndrome', and that sometimes if a person is stressed or overtired it occurs.
    __________________
    Vicki in Minnesota

     
    Old 10-07-2003, 12:27 PM   #6
    Jennita
    Inactive
    (female)
     
    Join Date: Dec 2002
    Posts: 3,581
    Jennita HB User
    Post

    SSRI's are nervous system stimulants and cause such problems as twitches or worsen existing ones. Serotonin is a stimulant, so too much or improperly metabolized can cause some anxiety and disturbed sleep as well. Usually it could take a long time after stopping the drug for the muscle twitches to go away, or in some cases maybe permanent.

     
    Old 10-16-2003, 11:35 PM   #7
    mistyone
    Inactive
     
    Join Date: Jul 2003
    Posts: 199
    mistyone HB User
    Post

    ok everyone listen up about this horrible drug called effecxor. i am getting the hell of this drug and going to write to every post on this thing to tell everyone. i have had large and small muscle group tremors hands finger pinky thumb, large muscle group legs calfs thighs, bloodshot eyes and achey eyes, sleepiness or insomina, day /night reversal. no appetiate, nausa, headaches, zaps and buzzing in the brain, loss of taste buds, wrod recall loss, difficulty concentrating and thinking cleary to follow directions, short term memory and cognitive problems, tingles in left side of my body and strange skin sensations, loss of libido, constipation intially, and a host of others. Now there is a thing called tardive dyskenisa which is an invlountary movement disorder that used to be only gotten from the old stelazine, compazine, haldol, thorazine nuerolepics drugs, however, i have done some research and come to learn visa via the web, that SSRI's are now going to be label with this as a sdie effect on the insert as more and more people are coming down with some of these sympotms and they often do NOT GO AWAY. i know of a couple of people who including me it looks like now who have this. so be very careful as many of the pharmacuticals will begin to be sued for not listing his as an adverse reaction, they are not your aniexty, they are real symptoms and really sometimes donot go away. these can e realated to what mike j fox has- a type of parkinsons or movement disorder. I am never going to take another SSRI again as long as i live and cant waitto get the hell of this horrible tragic drug. it never should have been approved by the fda

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Muscle twitches and popping feelings ealane85 Fibromyalgia 1 10-17-2009 05:11 PM
    muscle fasciculations? anxiousme Multiple Sclerosis 4 06-19-2009 03:43 PM
    Muscle twitching/"fasciculations"? ddboles Fibromyalgia 9 10-19-2008 11:52 PM
    Muscle Twitches and Generalized Anxiety Disorder Ontarian Anxiety 8 08-20-2007 08:05 AM
    What does the muscle weakness and fasciculations feel like? Seabreezes22 Amyotrophic Lateral Sclerosis (ALS) 2 10-18-2006 12:46 PM
    Muscle Twitches that are driving me crazy joe28paws Restless Leg Syndrome 8 12-29-2005 09:51 PM
    muscle spasms+flu, plus thanks4posts! serendip Pain Management 1 03-29-2005 01:01 PM
    Muscle tremors in shoulder due to TMJ? Katie G TMJ Disorder -TemporoMandibular Joint 13 02-03-2004 12:14 PM
    Information on tongue fasciculations Chillingham Amyotrophic Lateral Sclerosis (ALS) 0 02-26-2003 03:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:45 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!